| Model Number |
VLOCM0023 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocm0023 v-loc* 90 4-0 clr 45cm p12x12 - vlocm0023, lot# a4f1741vfy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a cesarean section, when the surgeon was performing a continuous suturing technique, the thread broke at the conical ring at the tail end of the suture.The same issue occurred on the second suture.A new suture was used to re-suture the tissue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that in one image, the foil pouch for a vlocm0023 was shown.The lot number printed on the foil pouch was a4f1741vfy.In the other image, a suture and needle were shown held within a v-loc suture retainer.The needle was attached to the suture.The suture was broken at the barbed section.It was reported that the loop was broken.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: suture broken.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.